# SDR RAIA00801013

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 19,134 hours, 17,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5450 - STL - EMERGENCY LIGHTS TURN ON WHEN PUT IN ARMED MODE.  MAINTENANCE REMOVED THE FLIGHT ATTENDANT LIGHTING PANEL AND CLEANED THE CONNECTION.  OPS CHECKED GOOD.
